Can I Have Pepto Bismol?

Discussion in 'Support' started by zkdr, Aug 27, 2017.

    1. zkdr
      Creative

      zkdr Member

      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Unknown
      After stopping Prilosec for heartburn since I'm scared that it could induce or caused my tinnitus, and all the stress associated with tinnitus, I've had terrible diahrrhea (I know, gross, sorry) for about 3 days. It sucks that so many things could potentially increase or cause ringing in the ears. It's bad enough I have to deal with this... Trying not to be negative, but it's difficult.

      But anyway, can anyone say how or if Pepto affects tinnitus for you, if the spike is permanent if there is one, and maybe give me advice on how to calm my stomach down without something potentially ear damaging? Thank you...
       
Loading...
Similar Threads - Pepto Bismol
  1. Ganesh
    Replies:
    18
    Views:
    1,641
  2. doodlz
    Replies:
    21
    Views:
    8,049

Share This Page